# SDR DALA2014103005908

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16L CRACKED BS 1437.   LONGERON REMOVED IAW SRM 51-30-2, 51-30-3 AND 51-70-5.   A NEW LONGERON WAS DRILLED AND ADJUSTED IAW SRM 51-10-3, PAR 14 AND 21 AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
